Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 24, 2014, 09:19:23 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 621385
  • Total Topics: 46816
  • Online Today: 242
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: how long does the nausea and headaches last?  (Read 885 times)

0 Members and 1 Guest are viewing this topic.

donnahornby

  • Guest
how long does the nausea and headaches last?
« on: March 15, 2007, 03:03:41 PM »
 I've been on combivir and sustiva for a month now and feel nauseas and get headaches most days. I was very well before I started but my cd4 had dropped to 187 and I had no choice but to start. But this feels quite debilitating and I keep wondering if this is the quality of life I must now adjust to. I can't drink any alcohol, eat food with fat and any milk products so besides feeling sick, I'm rather down at having all treats taken away too. Does it get better? Is this what is meant by "expect to live with side effects"? Help! Please.

Offline allanq

  • Member
  • Posts: 687
  • still life with pills
Re: how long does the nausea and headaches last?
« Reply #1 on: March 17, 2007, 12:22:19 PM »
AZT (one of the two drugs in Combivir) is a problem for many people. Ask your doctor about the possibility of switching to Truvada or some other regimen. Everyone responds to medications differently, and sometimes you have to switch one or more times before finding an effective regimen that produces the fewest side effects.

Good luck.

Allan
« Last Edit: March 17, 2007, 02:45:16 PM by allanq »
Top (Breakfast): Prezista, Norvir, Isentress, Zoloft (2), Glyburide (2), Aspirin
Bottom right (Dinner): Prezista, Norvir, Isentress
Bottom left (Bedtime): Sustiva, Trazodone (2), Lipitor, Septra
Center: Alprazolam (Xanax)
Not shown: various vitamins & supplements

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.